Exfoliative dermatitis

Exfoliative dermatitis

C004/2414 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.5MB

Downloadable file size: 2.8MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Face of an 85 year old male patient, showing exfoliative dermatitis (ED), also called erythrodermatitis or red man syndrome. Reddening of the skin is caused by dilation of blood vessels accompanied by exfoliation of the skin. In this case this was due to chemotherapy (Avistin) for recurrent colon cancer.

Release details: Model release available. Property release not required.

Keywords: 85 year old, avistin, chemotherapy, colon cancer, condition, diagnosis, dilation of blood vessels, disease, disorder, drug, ed, elderly patient, erythrodermatitis, exfoliation, exfoliative dermatitis, face, geriatric, healthcare, male, man, medical, mouth, nose, oncology, red man syndrome, reddening, side effect, side-effect, skin, treatment

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.